# SDR AALA2019121769006

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 90,172 hours, 24,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Sense Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RT ENGINE BLEED LIGHT AND MASTER CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL AT 70KTS, MAX SPEED  82KTS. NO RTO ACTIVATION. MAINTENANCE ACCOMPLISHED FIM TASK 36-11-00 FIG 110. COMPLIED WITH FUNCTIONAL TEST OF HPSOV AND HS PILOT IAW FIG 502, FOUND B NUT ON DOWNSTREAM PRESS SENSE LINE DISCONNECTED AT TEE FITTING. REINSTALLED AND TIGHTENED LINE. FUNCTIONAL TEST OF FAMV OK IAW AMM 36-11-16-501. REPLACED RT BLEED OVERTEMP SW S359 IAW AMM 36-22-01-401 AS PRECAUTION. RT BLEED SYSTEM OPS CHECK OK IAW AMM 36-11-00-501.
